# SDR REXA2014030600261

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 28,323 hours, 25,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED CAPTAIN'S EMERGENCY FLASHLIGHT BATTERY.  OPERATIONS CHECKED GOOD IAW AMM 25-60-00.  PN ON & OFF P4-01-0021.
